MathSciNet Relay Station
MathSciNet bibliographic data
MR1173184 65N30 (35B25)
Semper, Bill Conforming finite element approximations for a fourth-order singular perturbation problem. SIAM J. Numer. Anal. 29 (1992), no. 4, 1043–1058.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement